# SDR C2XA09SH263

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 9,538 hours, 5,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 145254922003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT FORWARD CARGO FLOOR SILL HAS CORROSION (LEVEL 2 LOCAL) IN TWO AREAS.  MAINTENANCE REMOVED AND REPLACED FORWARD CARGO SILL IAW EMB-145 SRM 51-40-02 AND 51-20-03 AND EC5320-01140 REV ORIG AND EC5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
